# SDR YENA201802070061

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 70,089 hours, 25,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780413
- Condition: Failed
- Location: Cabin
- Part time: 10,273 hours, 3,356 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERGENCY LIGHT BATTERY 11WL FAILED CAP TEST. R & R BATTERY IAW AMM 33-51-01, OPS CKS OK.
